Skip to Main content Skip to Navigation
Journal articles

Infinitesimal homogeneity and bundles

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-03148121
Contributor : Andrei Teleman <>
Submitted on : Sunday, February 21, 2021 - 11:30:52 PM
Last modification on : Wednesday, February 24, 2021 - 12:34:02 PM

Links full text

Identifiers

Collections

Citation

Arash Bazdar, Andrei Teleman. Infinitesimal homogeneity and bundles. Annals of Global Analysis and Geometry, Springer Verlag, 2021, 59 (2), pp.197-231. ⟨10.1007/s10455-020-09737-2⟩. ⟨hal-03148121⟩

Share

Metrics

Record views

12